I have been on 150 mg of Zoloft for 14 weeks. I've been doing well. The past week I've been experiencing insomnia. The past couple nights I've been relaxed but no sleep. Has anyone else experienced this. Do you think the serotonin is levelling out? I take 50 mg of trazadone as well. It has always worked. I'm wondering if it's too much now with the Zoloft. Melatonin always worked as well, but not the past couple nights. Advice anyone?
Hello mugzy. Insomnia is a normal, common side effect to taking Zoloft. In clinical studies, it effected up to 28% of users. I suggest an increase in the Trazodone. Regards pledge
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My doctor gave me trazodone to help me sleep along with zoloft 100 mg but still wake up every 3-4 h?
Updated 5 Jan 2013 • 6 answers
Updated 10 Jun 2013 • 7 answers
Updated 3 Apr 2017 • 1 answer
Updated 22 Nov 2017 • 2 answers
Updated 20 Jan 2018 • 2 answers